# SDR SWIA202054413

- Difficulty date: July 13, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Weak
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT.  C-CHECK RO 11/24/2020.  COMPLIED WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT, REF ATTACHED CARD.  W&B PROVIDED FORM M337 IS ATTACHED SPECIAL DETAILED INSPECTION, PER NDTM IS DUE AT 40000 FLIGHT CYCLES WITH A REPEAT EVERY 22852 FLIGHT CYCLES CURRENT CYCLES 31055.
